# SDR DALA102969867

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 68,415 hours, 65,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND EMERGENCY LIGHTS AT ROWS 5, 7, AND 9 WERE INOP.  MX CHARGED BATTERY PACKS.  OPS CHECKED GOOD, AND ACFT WAS RETURNED TO SERVICE.
